MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171031510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code - lit.G4: pma/510(k) # field on 3500a form - k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the renal artery.A 3.0 x 150, 135cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured during gradual pressurization of the pressure pump.The device was removed without any issues, and the procedure was successfully completed using the same device.No patient complications were reported, and the patient was in good condition following the procedure.
 
Additional Manufacturer Narrative
D2b: pro code - lit.G4: pma/510(k) # field on 3500a form - k110122, k141521.Upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was connected to an encore inflation unit.Upon applying positive pressure, di water was observed leaking from a pinhole in the balloon, located approximately 80mm proximal to the distal tip.Visual inspection of the marker bands revealed no issues.Additionally, visual and tactile examinations confirmed no kinks or damage to the shaft, and no damage was identified on the tip.
 
Event or Problem Description

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21201307
Report Number2124215-2025-02702
Device Sequence Number7559562
Product Code FGE
UDI-Device Identifier08714729794516
UDI-Public08714729794516
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171031510
Device Catalogue NumberH74939171031510
Device Lot Number0034091583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight70 KG